RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 4, Pages 736–739 (Mi dan35064)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Perfectly normal bicompacta

V. V. Filippov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (698 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 23.04.1969

Citation: V. V. Filippov, “Perfectly normal bicompacta”, Dokl. Akad. Nauk SSSR, 189:4 (1969), 736–739

Citation in format AMSBIB
\Bibitem{Fil69}
\by V.~V.~Filippov
\paper Perfectly normal bicompacta
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 4
\pages 736--739
\mathnet{http://mi.mathnet.ru/dan35064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0256350}
\zmath{https://zbmath.org/?q=an:0198.55502}


Linking options:
  • http://mi.mathnet.ru/eng/dan35064
  • http://mi.mathnet.ru/eng/dan/v189/i4/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Ul'yanov, “On compactifications satisfying the first axiom of countability and absolutes”, Math. USSR-Sb., 27:2 (1975), 199–226  mathnet  crossref  mathscinet  zmath
    2. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:37
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020